×
验证码:
换一张
Forgotten Password?
Stay signed in
Login With UMPASS
English
|
繁體
Login With UMPASS
Log In
ALL
ORCID
TI
AU
PY
SU
KW
TY
JN
DA
IN
PB
FP
ST
SM
Study Hall
Home
Faculties & Institutes
Scholars
Publications
Subjects
Statistics
News
Search in the results
Faculties & Institutes
Faculty of Scien... [4]
Authors
XU LIHU [2]
Document Type
Journal article [12]
Book chapter [1]
Date Issued
2022 [1]
2018 [2]
2015 [1]
2014 [1]
2012 [1]
2011 [1]
More...
Language
英語English [13]
Source Publication
Journal of Funct... [2]
Acta Mathematica... [1]
Advances in Appl... [1]
Beijing Keji Dax... [1]
Canadian Mathema... [1]
Complex Analysis... [1]
More...
Indexed By
SCIE [9]
Funding Organization
Funding Project
×
Knowledge Map
UM
Start a Submission
Submissions
Unclaimed
Claimed
Attach Fulltext
Bookmarks
Browse/Search Results:
1-10 of 13
Help
Selected(
0
)
Clear
Items/Page:
5
10
15
20
25
30
35
40
45
50
55
60
65
70
75
80
85
90
95
100
Sort:
Select
Journal Impact Factor Ascending
Journal Impact Factor Descending
Issue Date Ascending
Issue Date Descending
Submit date Ascending
Submit date Descending
WOS Cited Times Ascending
WOS Cited Times Descending
Title Ascending
Title Descending
Author Ascending
Author Descending
SINGULAR INTEGRALS OF SUBORDINATORS WITH APPLICATIONS TO STRUCTURAL PROPERTIES OF SPDES
Journal article
Chang-Song Deng, René L. Schilling, Lihu Xu. SINGULAR INTEGRALS OF SUBORDINATORS WITH APPLICATIONS TO STRUCTURAL PROPERTIES OF SPDES[J]. Transactions of the American Mathematical Society, 2022, 375(9), 6043-6073.
Authors:
Chang-Song Deng
;
René L. Schilling
;
Lihu Xu
Favorite
|
TC[WOS]:
1
TC[Scopus]:
1
IF:
1.2
/
1.3
|
Submit date:2022/10/06
Accessibility
Galerkin Approximation
Invariant Measures
Moment Estimates
Singular Integral
Stochastic Convolution
Subordinator
Zero-one Law
Singular integrals of stable subordinator
Journal article
Xu, Lihu. Singular integrals of stable subordinator[J]. STATISTICS & PROBABILITY LETTERS, 2018, 139, 115-118.
Authors:
Xu, Lihu
Favorite
|
TC[WOS]:
1
TC[Scopus]:
1
IF:
0.9
/
0.8
|
Submit date:2018/10/30
Alpha-stable Subordinator
Singular Integral Of Alpha-stable Subordinator
Hilbert transformation and representation of the ax + b group
Journal article
Pei Dang, Hua Liu, Tao Qian. Hilbert transformation and representation of the ax + b group[J]. Canadian Mathematical Bulletin, 2018, 61(1), 70-84.
Authors:
Pei Dang
;
Hua Liu
;
Tao Qian
Favorite
|
TC[WOS]:
1
TC[Scopus]:
1
IF:
0.5
/
0.6
|
Submit date:2019/02/11
Hilbert Transform
Singular Integral
The Ax + b Group
Fueter mapping theorem in hypercomplex analysis
Book chapter
出自: Operator Theory:Springer, Basel, 2015
Authors:
Tao Qian
Favorite
|
TC[Scopus]:
14
|
Submit date:2019/06/17
Dirac Operator
Clifford Algebra
Functional Calculus
Singular Integral Operator
Fourier Multiplier
Unbounded holomorphic Fourier multipliers on starlike Lipschitz surfaces and applications to Sobolev spaces
Journal article
Li P., Qian T.. Unbounded holomorphic Fourier multipliers on starlike Lipschitz surfaces and applications to Sobolev spaces[J]. Nonlinear Analysis, Theory, Methods and Applications, 2014, 95, 436-449.
Authors:
Li P.
;
Qian T.
Favorite
|
TC[WOS]:
0
TC[Scopus]:
1
|
Submit date:2019/02/11
Fourier Multiplier
Hardy-sobolev Spaces
Quaternionic Space
Singular Integral
Starlike Lipschitz Surface
Higher Order Boundary Integral Formula and Integro-Differential Equation on Stein Mainfolds
Journal article
Chen L., Zhong T., Qian T.. Higher Order Boundary Integral Formula and Integro-Differential Equation on Stein Mainfolds[J]. Complex Analysis and Operator Theory, 2012, 6(2), 447-464.
Authors:
Chen L.
;
Zhong T.
;
Qian T.
Favorite
|
TC[WOS]:
2
TC[Scopus]:
2
|
Submit date:2019/02/11
Bochner-martinelli Integral
Composite Formula
Higher Order Singular Integral
Integro-differential Equation
Plemelj Formula
Stein Manifolds
A class of Fourier multipliers on starlike Lipschitz surfaces
Journal article
Li P., Leong I.T., Qian T.. A class of Fourier multipliers on starlike Lipschitz surfaces[J]. Journal of Functional Analysis, 2011, 261(6), 1415-1445.
Authors:
Li P.
;
Leong I.T.
;
Qian T.
Favorite
|
TC[WOS]:
1
TC[Scopus]:
2
|
Submit date:2019/02/11
Clifford Analysis
Fourier Multiplier
Monogenic Function
Singular Integral
Starlike Lipschitz Surface
Hilbert transforms on the sphere with the Clifford algebra setting
Journal article
Qian T., Yang Y.. Hilbert transforms on the sphere with the Clifford algebra setting[J]. Journal of Fourier Analysis and Applications, 2009, 15(6), 753-774.
Authors:
Qian T.
;
Yang Y.
Favorite
|
TC[WOS]:
14
TC[Scopus]:
21
IF:
1.2
/
1.2
|
Submit date:2019/02/11
Cauchy Singular Integral
Clifford Analysis
Conjugate Poisson Kernel
Double-layer Potential
Hilbert Transformation
Poisson Kernel
Schwarz Kernel
On the solution to singular integral equations with logarithmic kernel based on wavelet
Journal article
Cui L., Liao F., Tang Y.. On the solution to singular integral equations with logarithmic kernel based on wavelet[J]. Journal of Information and Computational Science, 2006, 3(1), 1-14.
Authors:
Cui L.
;
Liao F.
;
Tang Y.
Favorite
|
|
Submit date:2019/02/11
Fourier approximation
Galerkin
Periodic wavelet
Tikhonov regularization
Weak singular integral equation
Solution for the singular integral equation with Hilbert kernel based on wavelet
Journal article
Cui L., Wang Y., Liao F., Feng X., Tang Y.. Solution for the singular integral equation with Hilbert kernel based on wavelet[J]. Beijing Keji Daxue Xuebao/Journal of University of Science and Technology Beijing, 2005, 27(6), 764-768.
Authors:
Cui L.
;
Wang Y.
;
Liao F.
;
Feng X.
;
Tang Y.
Favorite
|
|
Submit date:2019/02/11
Galerkin method
Periodic wavelet
Singular integral equation
Tikhonov regularization method